Loading...

Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplets - 50 Ea

View larger image

CODE: 312843124226

Marketplace Price: $6.60

Price: $5.95

You save: $0.65 (10%)
-10%
100 item(s)

INDICATIONS :

  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet is useful for temporary relief of back and muscle pains.
  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet is useful for safe, effective pain relief.
  • Coated tablets make swallowing easy.
  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet temporarily relieves minor aches and pains due to headache.
  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet temporarily relieves minor aches and pains due to cold.
  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet temporarily relieves minor aches and pains due to headache, toothache.
  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet temporarily relieves minor aches and pains due to muscular ache.
  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet temporarily relieves minor aches and pains due to backache.
  • Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplet temporarily relieves minor aches and pains due to menstrual craps.

INGREDIENTS :

Active Ingredients :

  • Aspirin 500 mg, Calcium Carbonate.

Inactive Ingredients :

  • Colloidal Silicon Dioxide, D&C Red #7 Lake, FD&C Blue #2 Lake, FD&C Red #40 Lake, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Propylene Glycol, Sodium Starch, Glycolate, Starch, Titanium Dioxide, Zinc Stearate .

DIRECTIONS:

  • Adults and children 12 years of age and over: Take 2 tablets with a full glass of water every 6 hours while symptoms persist or as directed by a doctor.
  • Do not exceed 8 tablets in 24 hours.
  • Children under 12 years of age : Consult a Doctor.

WARNINGS :

  • Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin.
  • Keep out of reach of children.
  • Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
  • If pregnant or breast-feeding, ask a health professional before use.
  • It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Bayer Extra Strength Plus Buffered Pain Relief Aspirin Caplets.